# SDR SIMA20140104009

- Difficulty date: January 4, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 23,656 hours, 19,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 80032
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH RT & LT EXTERIOR OVERWING EMERGENCY LIGHTS INOPERATIVE.  R & R NR 4 EMERGENCY BATTERY & CHARGER ASSEMBLY IAW AMM 33050--04.  OPERATIONS CHECKED GOOD.
